Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Leg itching after stopping Wysolone, Hyroxizine and Fucibet. Continue medication?

hello sir This is for my mother.shes having severe itching on both her legs since one month.shes doesnt have significant medical history.she was on wyslone 10mg bd for 5 days,hydroxizine 10mb bd,and fucibet oinment.she had gud relief when she was on medications .as soon as she stopped the medications she had severe itching through out her body.should she countinue her medications?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Please do not take wysolone without proper guidance of a dermatologist
If wysolone can help it can also damage if taken without guidance .
The dose of hydroxyzine can be increased butplease consult your dermatologist for that.
Dry Skin can cause itching in the aged so u can use moisturizing lotions liberally.
But a followup is the best option as many a times treatment need to be changed after a short course like the one givento urmother
Dr amit
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor